# SDR YADA20170621001

- Difficulty date: June 21, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 39,131 hours, 42,178 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Failed
- Location: Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE LEFT ENVIRONMENTAL FAIL DURING CLIMB OUT, PILOT CYCLED ENVIROMENTAL SYS OFF THEN OPEN AND RECEIVED THE RIGHT ENVIROMENTAL FAIL LIGHT.  MAINTENANCE REMOVED AND REPLACED CENTER TEMPATURE SENSOR AND OPERATIONAL CHECKS WERE SUCCESSFUL.
